# SDR UIEA2017052600862

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,187 hours, 17,637 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT.  PERFORMED A BITE TEST ON THE APU ECU IAW AMM 49-00-00.  NO FAULT FOUND.  SERVICED APU WITH 1/2 QUART & OPS CHECKED OK IAW AMM 49-10-00.  APU START NORMAL.
